# SDR SWIA2024061903110

- Difficulty date: January 10, 2023
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 42,826 hours, 31,086 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1061692 : TRANSFERRED FROM CAMP 25898012. COCKPIT FLOOR BEAM RBL12, SUSPECT CRACK IN RADIUS OF THE AFT VERTICAL FLANGE WHERE IT ATTACHES TO THE FWD SIDE FS280 BEAM/WEB.     (C-CHECK RO 6/17/2024)   REPAIRED CRACKED RBL 12 COCKPIT FLOOR BEAM TO CRJ 700 SRM 53-11-43--201-003-A01 REPAIR TYPE 4, SPLICING IN NEWBEAM SECTION, COMPLIED WITH SKYWESTTASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR, COMPLIED WITHSKYWEST FORM M-337
